ResearchWorks Archive

Hölder domains and the boundary Harnack principle

Show simple item record Banuelos, Rodrigo Bass, Richard F. Burdzy, Krzysztof 2005-11-18T18:42:42Z 2005-11-18T18:42:42Z 1991-10
dc.identifier.citation Bañeulos, R., R.F. Bass, & K. Burdzy. (1991). Hölder domains and the boundary Harnack principle. Duke Mathematical Journal, 64 (1), 195-200. en
dc.description.abstract A version of the boundary Harnack principle is proven. en
dc.description.sponsorship Research supported in part by NSF grants DMS 8958449, DMS 8822053 and DMS 8901255. en
dc.format.extent 143769 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.publisher Duke University Press en
dc.subject boundary Harnack principle en
dc.subject Hölder domains en
dc.title Hölder domains and the boundary Harnack principle en
dc.type Article en

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search ResearchWorks

Advanced Search


My Account